# SDR 95ZZZW651

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97YV
- Make and model: Beech 1900C
- Aircraft serial: UC97
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 1,414 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, AN INSPECTION OF THE RT OUTBOARD FLAP, P/N 35165050259, REVEALED A .375 INCH CRACK NEAR LEADING EDGE AT 2ND RIB INBOARD AND A CRACK, 2 INCH ON BOTTOM BETWEEN 1ST AND 2ND RIB FROM INBOARD END AT TRAILING EDGE. CRACKS WERE STOPPED DRILLED AND DOUBLER INSTALLED.
